# SDR SWAA092297

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 18,236 hours, 31,555 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,236 hours, 31,555 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

IN FLT ENG SHUT DOWN / AIR TURNBACK.  NR 1 ENG COMPRESSOR STALL WITH VIBRATION FELT.  REMOVED AND REPLACED NR 1 ENG PER MM.
